A 40-year-old female asked:
on plavix 75 mg. some increased bruising. 2-5 rbc in urine test. now having bright red blood following bowel movements. where is the bleeding come from? do i contact the vascular doc who presribed plavix or gi doctor?
1 doctor answer
Dr. Lori Lange answered
Specializes in Family Medicine
Call Any Doctor: Get seen in ER or a Doctors office. Need to have an occult blood test of BM and anoscopy of the rectum to check for hemorrhoid. Plavix is used to thin the blood after a stroke/Afib but since I don't have more info about your conditions cant answer for sure. You should only stop it after Doctors orders. Just get to a Doctor today and don't wait on more bleeding from the rectum.
Answered on Jun 12, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month